Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a class of quadratic algebras


Author: R. D. Schafer
Journal: Proc. Amer. Math. Soc. 13 (1962), 187-191
MSC: Primary 17.10
DOI: https://doi.org/10.1090/S0002-9939-1962-0133354-0
MathSciNet review: 0133354
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Power-associative rings, Trans. Amer. Math. Soc. 64 (1948), 552-593. MR 0027750 (10:349g)
  • [2] Nathan Jacobson, Structure of alternative and Jordan bimodules, Osaka Math. J. 6 (1954), 1-71. MR 0064762 (16:330d)
  • [3] R. D. Schafer, Cubic forms permitting a new type of composition, J. Math. Mech. 10 (1961), 159-174. MR 0124371 (23:A1684)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133354-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society